# SDR IPXA2021081872880

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 35,152 hours, 24,149 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AUPON ARRIVING AIRCRAFT, VERY STRONG ODOR COMING FROM PACKS WITH EITHER OR BOTH PACKS SELECTED ON. ALMOST UNBEARABLE WITHOUT ENTRY DOOR OPEN.REF FIM 49-11-00-815-873-001. NO SIGNS OF OIL IN THE APU INLET OR COMPRESS DISCHRG AIR DUCT. NO EXT OIL LEAKS & CHIP DETECT CKS GOOD. FOUND & REMOVED BEETLES FROM APU INLET SCREEN REF AMM 21-00-01-002-001 FOR REMOVAL OF CONTAMIN FROM A/C PNEU FOR 30 MINS W/BOTH PKS ON. NO FUMES NOTED. SUSPECT BEETLE INGESTN AT APU INLET. THIS CLEARS M753656.
